St. Jude Medical Pacemakers & ICDs

Read Messages




Messages in Conditions, Meds & Tests Forum



Posted by jimb on 2014-08-20 13:15. 1 comments. 36 reads
 
Good article on the dangers of antibiotics for cardiac patients.
http://healthyliving.msn.com/health-wellness/antibiotic-might-raise-heart-risks-for-some-1

Posted by emilpacemaker on 2014-08-17 21:54. 2 comments. 124 reads
 
The doctors gave me metroprolol cardiosel 50mg and its twice a day... My blood preasure going 110/70 many times... But my problem is increasing of anxiety I dont know if its anxiety I feel hard to breath and always need deep braething... I have anxiety yes after my pm but its so different to now I feel week every day after I take this med... Also taking xarelto.....

Posted by Heartoheart on 2014-08-17 21:12. 1 comments. 61 reads
 
Mom (89 yrs old) had a pacemaker implanted a few weeks ago. All went well but she complains of shortness of breath and dizziness. She has been taken to ER twice and has seen her cardiologist several times. All tests and exams show no issues. Now she is afraid to be alone at all. Anyone have a similar experience?

Posted by pp on 2014-08-13 20:08. 3 comments. 144 reads
 
My pacemaker and leads were removed 5-9-2014. Now my cardiologist is going to install a capsule pacemaker inside my heart ventricle!

Are there others with this new capsule pacemaker? If so, how are they functioning. thanks pp

Posted by jillybird on 2014-08-12 19:28. 4 comments. 158 reads
 
Hi all, it's been awhile and wanted to update you on my progress since my last appointment with a horrible EP. I had quite the opposite experience last week seeing my new, wonderful EP at the University of Washington! It was so encouraging - they shared my concerns and validated me and wanted to help me - in fact, they got me right in for an ILR the same day!!! I am scheduled for the dreaded tilt table this Tuesday, and have so many mixed emotions. I am dreading the passing out, that always gives me great anxiety. I am excited to potentially get a definitive answer as to whether my syncope is HR driven or BP driven. In a way, I hope the answer is clear - as in, you flatlined, you need a pacemaker. I know that sounds weird to say. But ...


Posted by Kelliefan on 2014-08-10 11:32. 2 comments. 128 reads
 
I've had my pacemaker 4 years. Just took aspirin till 4 months ago when I was given eliquis and sotolol. I have had chronic diarrhea for four weeks now. Has anyone else had this side effect from these drugs. If so how was the problem solved. I was on these meds for 3 months before the diarrhea began.

Posted by Kelliefan on 2014-08-10 11:32. 1 comments. 74 reads
 
I've had my pacemaker 4 years. Just took aspirin till 4 months ago when I was given eliquis and sotolol. I have had chronic diarrhea for four weeks now. Has anyone else had this side effect from these drugs. If so how was the problem solved. I was on these meds for 3 months before the diarrhea began.

Posted by golden_snitch on 2014-08-09 02:04. 0 comments. 92 reads
 
A very interesting perspective on the causes and treatment of atrial fibrillation:

http://www.cxvascular.com/crn-features/cardiac-rhythm-news---features/what-is-the-best-strategy-for-managing-atrial-fibrillation

Inga

Posted by rmmarie on 2014-08-08 13:56. 7 comments. 253 reads
 
Hi,

I'm 21 years old. I had open heart surgery 11 years ago for an atrial sepal defect ever since the surgery my pulse was low normally in the 60s.

Recently this past year my heart rate has been trending downward. My lowest pulse is 30 asleep and the highest is 160 during a stress test. My overall average pulse is 44. I commonly have pulses in the 37s and 40s throughout the day.


The symptoms that I have that are really concerning me are:
- low pulse
- extreme fatigue
- headaches
- nausea
- difficulty focusing
- dizziness

I currently have a diagnosis of sick sinus syndrome (sinus bradycardia). I have occasions PVCS and PACS.

I was...


Posted by JoMarie on 2014-08-07 08:19. 6 comments. 121 reads
 
In February this year I had a pacemaker implanted after two failed ablations and then six weeks later, the AV node was ablated. I continued in sinus for three months without medication and never felt better. However, last night the AFib returned and I was as symptomatic as ever, having been told that the ablation of the AV node would mitigate or cure the symptoms if not the condition itself.

I read that sometimes the ablation of the AV node has to be repeated. Has anyone any knowledge or experience of this?

Posted by Natm29 on 2014-08-06 18:16. 3 comments. 126 reads
 
Hi all, I am ticking along nicely with pm but my migraines are a pain! I am trying out amitriptyline 10mg but have been reading through the side effects and it says not to take if u have heart block or other heart problems eg. Electrical problem. I my mind I have a pacemaker which corrects this so this is not an issue - what do you think? Thanks

Posted by raiderralph on 2014-08-01 14:24. 6 comments. 297 reads
 
It appears my insurance will only cover Warfarin and I am very anxious about it. The dietary restrictions not with standing. Are there any other Meds that I can take that aren't as expensive as Xarelto

Posted by jimb on 2014-07-31 16:45. 7 comments. 352 reads
 
My primary care dr has told me to take 4000 units of fish oil per day, I am on coreg 25 twice a day plavix, lipitor, losartan, clapidrogel and baby aspirin. I had been taking 1000 units per day. I just had blood work done and every thing looks really good except the "good" cholesteral is a little low. Any thoughts?
Thanks,
Jim

Posted by Tony G on 2014-07-28 23:47. 2 comments. 184 reads
 
Hello,

Got an EC in April 2014 and my EF was 30 to 35% in my left ventricle. We increased my meds and then just had a second one this month. Same EF but now added moderate to severe global Hypokinesis. We will meet with the electrophysiologist on Monday to discuss changing from my Medtronic Sure scan with two leads to a pm with a difibulator. We have been reading about GK. Is it as dire as I think or am I reading into it.

Thanks for listening,
Tony

Posted by phyllisilie on 2014-07-28 19:23. 3 comments. 181 reads
 
Was recently diagnosed with PH at age 68. Cardiologist says Revaltio, a type of Viagra, has been successful in women with PH. Has anyone had experience with Viagra for PH. Especially concerned with the side effect that causes vision problems and possible blindness. Already nervous about the beginning of diabetic retinopathy. Very depressing and sorry I agreed to pacemaker two years ago. Sometimes its best to just nature take its course.

Posted by jonhendry on 2014-07-23 19:07. 5 comments. 267 reads
 
Hi,

My father received a pacemaker last Friday. Today he's in the ER due to a fall, and hooked up to a monitor that keeps giving a bradycardia alarm, for heart rates under 40 bpm.

Do hospital monitors get confused by pacemakers and report a lower-than-actual heart rate? Or is it possible that the HR is correct and his pacemaker leads were dislodged by that fall?

Thanks,

JH

Posted by Roys on 2014-07-22 20:49. 3 comments. 227 reads
 
Hi
My doctor would like me to start taking Warfarin, and suggested that I get a machine to check my INR at home. Has anybody got one, and if so what is the accuracy? to that of a laboratory check, and do you still need a pathology check as well?
Cheers Roy

Posted by josjos on 2014-07-22 12:37. 4 comments. 192 reads
 
good morning,
I am new to this PM. 7 days post op. Doing fairly well. But woke up this morning with my shoulder and all around my PM extremely achy. I took 2 ibuprofen but didn't make much difference. I really don't care for prescription pain killers. Does anyone have any advice how to make this more comfortable?( I love this site, people seem very nice and helpful.) thanks.

Posted by terrylong on 2014-07-22 10:51. 2 comments. 196 reads
 
Hi everybody,
I recently had my regular PM checkup. The technician advised that for the last 2 months my atrium has been beating at 3 times the rate of my ventricle. the rhythm is absolutely regular. I have had no symptoms.
My GP has put me on 20mg of Xarelto (rivaroxaban) to thin my blood instead of aspirin which I've been taking for years. This would increase my chances of having a stroke by about 2% per year.
My consultant says I have 2 options:-
No symptoms (that's me) continue with the blood thinner.
Or with symptoms they could try ablation.The success rate of this treatment is apparently 50-60%.

Anyone with similar experience out there.
What is going on.
Apppreciate any comments anyone ma...


Posted by Rog on 2014-07-19 20:48. 4 comments. 176 reads
 
Been a while since I posted. Around dinner time tonight I had this aching around Crt-d. It was almost like angina but in the area around pm. Wondered if anybody else had anything like this? I've had this one for just about a year and an ICD since 2009 and never had anything like this! Any suggestions?



Member Login
email:

password:



Who's Online?
We have 1065 visitors online.

Members online:
  UKWorried
  DEAN
  AngrySparrow1
  Caity858613
  Tattoo Man
  Grateful Heart
  TerryJohns
  highdesert

You're Wired When...
You can take a lickinÂ’ and keep on tickinÂ’.

Member Quotes
I am active and healthy and have been given a second chance.

Seatbelt Comfort for Pacemaker Patients



Site content and design © 2000-2014 Pacemaker Club Inc.
All rights reserved.